RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2015, Issue 8, Pages 39–43 (Mi pdma235)  

Discrete Functions

Properties of $p$-ary bent functions that are at minimal distance from each other

V. N. Potapov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: It is proved that, in the case of prime $p$, the minimal Hamming distance between distinct $p$-ary bent functions in $2n$ variables is equal to $p^n$. It is shown that for $p>2$ the number of $p$-ary bent functions being on the minimal distance from a quadratic bent function is equal to $p^n(p^{n-1}+1)\cdots(p+1)(p-1)$.

Keywords: bent function, Hamming distance, quadratic form.

DOI: https://doi.org/10.17223/2226308X/8/16

Full text: PDF file (618 kB)
References: PDF file   HTML file

UDC: 519.7

Citation: V. N. Potapov, “Properties of $p$-ary bent functions that are at minimal distance from each other”, Prikl. Diskr. Mat. Suppl., 2015, no. 8, 39–43

Citation in format AMSBIB
\Bibitem{Pot15}
\by V.~N.~Potapov
\paper Properties of $p$-ary bent functions that are at minimal distance from each other
\jour Prikl. Diskr. Mat. Suppl.
\yr 2015
\issue 8
\pages 39--43
\mathnet{http://mi.mathnet.ru/pdma235}
\crossref{https://doi.org/10.17223/2226308X/8/16}


Linking options:
  • http://mi.mathnet.ru/eng/pdma235
  • http://mi.mathnet.ru/eng/pdma/y2015/i8/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:122
    Full text:35
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020